I was recently treated for a sinus infection with Augmentin which I am still taking now, I feel dizzy, and my ears feel clogged now. Should I go to a doctor, or is this normal in the endings of the illness?
Welcome to icliniq.com.
I completely understand your problem. I am sure that you are aware ear and nose are connected by a tube called Eustachian tube. Whenever we suffer from common cold or sinusitis, this tube gets congested as well. This leads to symptoms that you are suffering from.
I would suggest the following,
1) Continue Augmentin 625 mg for seven days.
2) Xylometazoline nose drops two drops twice a day and after instilling drops in nose take good steam inhalation for five minutes and continue it for seven days.
3) Steam for 15 days.
4) Tablet Levocetirizine 05 mg once a day will also help.
If symptoms persist, you may need to see an ENT doc, and the condition is called as OME (Otitis media with effusion).
Was this answer helpful?|
Query: Hello doctor, I have a recurring ailment that I usually get once or twice per winter. It starts with extreme shivering and overheating, but no fever. Day two usually involves a very dry nose, very low energy, and heightened sensitivity to touch or light. Days 3 to 5 usually involve more traditional... Read Full »
Query: Hello doctor, I had inflammation inside the nose and ear clogged. I had water in the ear, and it went away, but I still feel some balance issue. I am currently under nasal steroid spray. Read Full »
Query: Hi doctor,I have a persistent bad breath and bad taste in my mouth. I have excellent oral hygiene, and my dentist said my teeth and gums are all healthy. My doctor said that it could be sinus drainage, but I have dealt with this for years even when I have no drainage. It is ruining my personal life ... Read Full »
Ask your health query to a doctor online?Ask an ENT Otolaryngologist Now